Is it common for the drug in Alli to change the stool to a very pale color and to "float"?
- 1 Sep 2009 by jeddo
Please describe "fatty" looking to me! The color is REALLY pale. If one has no gall bladder will that make it look even lighter in color?
1 Sep 2009
Yes. There is a tendency for the med to cause the stool to be fatty and or oily, which would cause it to be discolored and also float. You can try and take a multivitamin containing fatsoluble vitamins 2 hrs before or after you take the Alli and this should help.
17 Oct 2009
Have you lost any weight taking the alli pill? I jsut strated it, Trying to find away to loose wieght, i exercise eat right, nothing works ...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
When I insert my ring it is a pale almost cream color. When I change it after the 90 day period it is yellow. Is this normal? I have no problems with ...
1 answer • 2 Sep 2009
I read in a article that 32 people was suffering with liver damage after taking the drug Alli but 27 of the people was not in the United States.
1 answer • 1 Jun 2010
..My doctor told me to use Xalatan because of my high eye pressure, & I've been using it for 3 nights so far, and one of the side effects is ...
2 answers • 24 Nov 2012